Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on singular integrals with weights

Authors: Douglas S. Kurtz and Richard L. Wheeden
Journal: Proc. Amer. Math. Soc. 81 (1981), 391-397
MSC: Primary 42B20; Secondary 42B15
MathSciNet review: 597648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two results concerning the behavior on weighted $ {L^p}$ spaces of Calderón-Zygmund singular integrals formed with kernels whose $ {L^1}$ moduli of continuity satisfy the Dini condition. We also prove a result about the behavior of multiplier operators.

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, M. Weiss and A. Zygmund, On the existence of singular integrals, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., Providence, R. I., 1967, pp. 56-73. MR 0338709 (49:3473)
  • [2] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 0084633 (18:894a)
  • [3] -, A note on singular integrals, Studia Math. 65 (1979), 77-87. MR 554542 (80k:42022)
  • [4] P. W. Jones, Factorization of $ {A_p}$ weights, Ann. of Math. (2) 111 (1980), 511-530. MR 577135 (82b:46035)
  • [5] D. S. Kurtz and R. L. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc. 255 (1979), 343-362. MR 542885 (81j:42021)
  • [6] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [7] B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for singular and fractional integrals, Trans. Amer. Math. Soc. 161 (1971), 249-258. MR 0285938 (44:3155)
  • [8] E. M Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., no. 30, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 42B15

Retrieve articles in all journals with MSC: 42B20, 42B15

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society